ON ALTERNATING WEIGHTED BINOMIAL SUMS WITH FALLING FACTORIALS


Kilic E., ÖMÜR N. , KOPARAL S.

BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.9, no.1, pp.58-64, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 1
  • Publication Date: 2017
  • Title of Journal : BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.58-64

Abstract

In this paper, by inspiring from earlier recent works on weighted binomial sums, we introduce and compute new kinds of binomial sums including rising factorial of the summation indices.